# SDR ASAA2024102053665

- Difficulty date: October 20, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 147A854030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 MOP SILL STA 946-986 CORR. GROUNDED - YES. REMOVED CORROSION, ORIG .080, REMAIN .039 LOSS OF .041, FOUND OUT OF LIMITS IAW B737-900ER SRM 53-70-15. ACCOMPLISHED HFEC INSPECTIONS IAW B737 NDTM PT 6 51-00-00. ACCOMPLISHED DVI IAW B737-900ER SRM 51-10-04, NO DEFECTS NOTED. REMOVED MOP SILL, LOCATED, DRILLED AND INSTALLED NEW MOP SILL IAW BAC DWG 147A8501 AND B737-900ER SRM 51-40-02.
